8 doctors weighed in:

Can oxybutynin affect a person's panic attacks?

8 doctors weighed in
Dr. Marc Zimmermann
Psychiatry
4 doctors agree

In brief: Hard to say

Two of the listed side effects of this medication are agitation and palpitations.
These could precipitate or exacerbate a panic attack . Or you may have no effect at all.

In brief: Hard to say

Two of the listed side effects of this medication are agitation and palpitations.
These could precipitate or exacerbate a panic attack . Or you may have no effect at all.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Dr. Alan Ali
Psychiatry
3 doctors agree

In brief: Oxybutynin

As an anticholinergic, side-effects are dry mouth, difficulty urinating, blurred vision, constipation, dizziness, and if excess dosage it can cause delirium.

In brief: Oxybutynin

As an anticholinergic, side-effects are dry mouth, difficulty urinating, blurred vision, constipation, dizziness, and if excess dosage it can cause delirium.
Dr. Alan Ali
Dr. Alan Ali
Thank
Read more answers from doctors